# SDR AALA2019101429013

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 24,352 hours, 9,871 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 3966081
- Part serial: 5527
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT NOTICED CABIN NOT PRESSURIZING A 10,000 FT. DIFFERENTIAL PRESURE INDICATING LESS THAN 1,OOOFT NOT RIGHT PACK ALREADY MEL INOP, CAB UNCONTROLLABLY HOT, AIRFLOW VERY WEAK. MAINTENANCE REMOVED AND REPLACED RIGHT FLOW CONTROL AND SHUT OFF VALVE AMM 21-51-01 LEAK CHECK AND BITE CHECK GOOD IAW AMM 21-51-04. ACCOMPLISHED CABIN PRESSURE TEST IAW AMM 05-51-96. OPS CHECK NORMAL.
